MAN Clout...also a Laxative? - AnabolicMinds.com

MAN Clout...also a Laxative?

  1. New Member
    bananaman's Avatar
    Join Date
    Jan 2008
    Posts
    20
    Answers
    0
    Rep Power
    92

    MAN Clout...also a Laxative?


    I recently bought some clout from NP and no matter how I dose it I have explosive diarrhea about 45 min after. Has anyone figured out how to prevent this? I've tried it with food, on an empty stomach, 4 half doses, etc and always have the same result. I also tried dissolving it in warm water.

    Before I bought it, I googled "man clout" and read nothing but great reviews. Only after I had these side effects did I search for "man clout diarrhea". At least found out that I'm not alone.

    I tried to email MAN sports and take them up on their money back guarantee but I received no response.. So I guess I need to find a way to make it work or just toss it.

  2. Elite Member
    criticalbench's Avatar
    Stats
    5'1"  0 lbs.
    Join Date
    Apr 2010
    Posts
    7,829
    Answers
    0
    Rep Power
    767474

    Used this back in the day.. never noticed that.

    Mike
  3. Board Sponsor
    poison's Avatar
    Stats
    6'0"  190 lbs.
    Join Date
    Oct 2004
    Age
    40
    Posts
    5,904
    Answers
    0
    Rep Power
    37730

    Take it after meals, there's no problem with that.
    •   
       

Similar Forum Threads

  1. MAN CLOUT
    By MEH89 in forum Supplements
    Replies: 7
    Last Post: 01-20-2010, 06:51 PM
  2. Clout?
    By Grant in forum Nutraplanet
    Replies: 0
    Last Post: 03-06-2008, 12:10 AM
  3. How is Clout(MAN)
    By boxmeman in forum Supplements
    Replies: 19
    Last Post: 12-11-2007, 12:30 PM
  4. Anyone try Clout yet?
    By Mr.50 in forum Supplements
    Replies: 0
    Last Post: 03-30-2005, 02:47 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in